MathSciNet Relay Station
MathSciNet bibliographic data
MR5351 56.0X
Eilenberg, Samuel; MacLane, Saunders Infinite cycles and homologies. Proc. Acad. Sci. U. S. A. 27, (1941). 535–539.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement